Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 45, NWS Dodge City, KS

May 4, 2007Clark County, Ford County, Kiowa County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 4, 2007, 7:55 PM CDT for Clark County, Ford County, Kiowa County, Kansas. It was in force for 50 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2007, 7:55 PM CDT (00:55 UTC)
Expired
May 4, 2007, 8:45 PM CDT
In force
50 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Clark County, KS, Ford County, KS, Kiowa County, KS

The radar

The Dodge City radar (KDDC), 43 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 8:03 PM CDTHAIL 2.519 Nne Ashland, KS
May 4, 8:10 PM CDTHAIL 1.754 Ssw Mullinville, KS
May 4, 8:12 PM CDTHAIL 1.752 E Bucklin, KS
May 4, 8:18 PM CDTHAIL 1.751 N Mullinville, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 6:13 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.9 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 164 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
164 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
2984 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 050055
SVRDDC
KSC025-057-097-050145-
/O.NEW.KDDC.SV.W.0045.070505T0055Z-070505T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
755 PM CDT FRI MAY 4 2007

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS.
  NORTHEASTERN CLARK COUNTY IN SOUTHWEST KANSAS.
  SOUTHEASTERN FORD COUNTY IN SOUTHWEST KANSAS.

* UNTIL 845 PM CDT

* AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL THE SIZE OF
  GOLF BALLS OR LARGER.  THIS STORM WAS LOCATED 9 MILES SOUTH OF
  BUCKLIN...AND MOVING NORTH NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BUCKLIN...
  MULLINVILLE...
  RURAL RESIDENCES OF NORTHEASTERN CLARK...SOUTHEASTERN FORD AND
  WESTERN KIOWA COUNTIES.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3736 9973 3733 9955 3769 9926 3779 9971

$$

UMSCHEID
2 follow-up statements
000 
WWUS53 KDDC 050120
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
818 PM CDT FRI MAY 4 2007

KSC025-050128-
/O.CAN.KDDC.SV.W.0045.000000T0000Z-070505T0145Z/
CLARK KS-
818 PM CDT FRI MAY 4 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARK COUNTY IS 
CANCELLED...

THE NORTHERN STORM HAS MOVED OUT OF THE COUNTY.  ANOTHER SEVERE 
STORM REMAINS IN SOUTHERN CLARK COUNTY.  SEVERE THUNDERSTORM AND 
TORNADO WARNINGS REMAIN IN EFFECT FOR THIS AREA.  

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3746 9955 3747 9956 3747 9971 3779 9970
      3775 9956 3772 9955 3772 9939 3769 9927
      3738 9951 3738 9955

$$

KSC057-097-050145-
/O.CON.KDDC.SV.W.0045.000000T0000Z-070505T0145Z/
FORD KS-KIOWA KS-
818 PM CDT FRI MAY 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WESTERN KIOWA AND SOUTHEASTERN FORD COUNTIES...

AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL THE
SIZE OF GOLF BALLS OR LARGER.  THIS STORM WAS LOCATED 4 MILES WEST OF
MULLINVILLE...MOVING NORTH AT 50 MPH.

AT 803 PM CDT...THE PUBLIC REPORTED TENNIS BALL SIZED HAIL 19 MILES 
NORTH NORTHEAST OF ASHLAND.  IN ADDITION...GOLFBALL SIZED HAIL WAS 
REPORTED 2 MILES EAST OF BUCKLIN AT 812 PM.  

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3746 9955 3747 9956 3747 9971 3779 9970
      3775 9956 3772 9955 3772 9939 3769 9927
      3738 9951 3738 9955

$$

RITTERLING
000 
WWUS53 KDDC 050137
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
837 PM CDT FRI MAY 4 2007

KSC057-097-050147-
/O.EXP.KDDC.SV.W.0045.000000T0000Z-070505T0145Z/
FORD KS-KIOWA KS-
837 PM CDT FRI MAY 4 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN KIOWA AND SOUTHEASTERN
FORD COUNTIES EXPIRES AT 845 PM CDT...

THE STORM HAS EXITED THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3746 9955 3747 9956 3747 9971 3779 9970
      3775 9956 3772 9955 3772 9939 3769 9927
      3738 9951 3738 9955

$$

RITTERLING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:27 PM CDT, 4 hours 28 minutes earlier.

Area forecast discussion, May 4, 3:27 PM CDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
327 PM CDT FRI MAY 4 2007

.DISCUSSION...

DAYS 1-2...

MAIN FORECAST CHALLENGE WILL BE THE AREAL COVERAGE AND TIMING OF
THUNDERSTORMS LATE THIS AFTERNOON AND EVENING AND THUNDERSTORM
CHANCES AGAIN SATURDAY AND SUNDAY.

THE UA ANALYSIS THIS MORNING SHOWED A TROUGH DIGGING INTO THE
WESTERN STATES WHICH WAS NO SURPRISE GIVEN THE 160 KNOT SPEED MAX
OVER KSFO AND EVEN STRONGER WINDS OFF THE COAST OF BRITISH
COLUMBIA. A SHORTWAVE TROUGH WAS LIFTING NORTHWARD ACROSS THE
NORTHERN PLAINS WHILE ANOTHER WEAKER WAVE WAS MOVING THROUGH
WESTERN KANSAS. THIS SECOND WAVE HAD KICKED OFF SOME ELEVATED
THUNDERSTORMS OVER NEBRASKA. AFTERNOON SURFACE ANALYSIS SHOWED
LOW PRESSURE LOCATED OVER SOUTHWEST KANSAS WITH A FRONTAL BOUNDARY
EXTENDING NORTH ACROSS WEST CENTRAL INTO NORTHWEST KANSAS, AND
ALSO TO THE WEST ALONG THE COLO/NEW MEX BORDER. A LOOSELY DEFINED
DRYLINE EXTENDED FROM SOUTHWEST KANSAS INTO THE EAST TEXAS
PANHANDLE.

UPPER LEVEL FLOW OVER THE CENTRAL HIGH PLAINS IS INCREASING AS THE
300 MB JET BEGINS TO NOSE INTO THE HIGH PLAINS. DEWPOINTS AT KDDC
HAVE STARTED TO DROP WITH WINDS COMING AROUND TO SSW. NOT MUCH
CONVECTION BUBBLING AROUND THE AREA THIS AFTERNOON YET PER VIS SAT
LOOPS BUT THINK THAT THE BEST LOCATION FOR THUNDERSTORMS IN OUR
CWA WILL BE AROUND OR JUST EAST OF HIGHWAY 283, ALONG THE DRYLINE.
DO NOT THINK COVERAGE OF STORMS WILL BE ALL THAT GREAT SO WILL
KEEP POPS IN THE VERY LOW CHANCE TO SLIGHT CHANCE CATEGORY THIS
EVENING. ALONG THE FRONT OVER WESTERN SECTIONS OF THE CWA, THE
AIRMASS HAS STAYED FAIRLY STABLE. THINK THAT ANY STORMS THAT MAY
IMPACT THE WESTERN PORTIONS OF THE CWA WILL BE DEVELOPING OFF THE
FRONT RANGE AND MOVING TOWARD WESTERN KANSAS THIS EVENING. MOST OF
THESE STORMS MAY STAY TO THE WEST AND NORTHWEST OF THE AREA AS
THAT IS WHERE THE BEST LIFT ASSOCIATED WITH THE LEFT EXIT REGION
OF THE UPPER LEVEL JET WILL BE. THE DRYLINE WILL LIKELY BE
RETREATING WESTWARD THIS EVENING. THERE IS A SLIM CHANCE THAT A
STORM COULD DEVELOP ALONG IT AS IT RETREATS, AT LEAST FOR A FEW
HOURS THIS EVENING.

ON SATURDAY, SHORT TERM MODELS INDICATE THAT THE DRYLINE WILL BE
IN THE VICINITY OF WAKEENEY TO JETMORE AND MINNEOLA BY AFTERNOON.
MODELS INDICATE EVEN STRONGER MID AND UPPER LEVEL WINDS ROTATING
OUT OF THE BASE OF THE TROUGH. THE DRYLINE IS FORECAST TO BE
LOCATED FROM ROUGHLY JUST WEST OF WAKEENEY TO JETMORE AND DODGE
CITY BY AFTERNOON. THE CURRENT FORECAST POPS FOR THAT TIME PERIOD
HAVE A PRETTY GOOD HANDLE ON THIS WITH THE HIGHEST POPS OVER THE
EASTERN CWA SATURDAY AFTERNOON AND EVENING SO ONLY MADE SOME MINOR
ADJUSTMENTS THERE. ON SUNDAY, THE MODELS SHOW A FRONTAL BOUNDARY
PUSHING OUT ACROSS PARTS OF SOUTHWEST KANSAS IN RESPONSE TO A MID
LEVEL SHORTWAVE THAT LIFTS OUT ACROSS THE HIGH PLAINS. HIGHEST
POPS ON SUNDAY WILL AGAIN BE OVER THE EASTERN TWO THIRDS OF THE
CWA ALONG AND EAST OF THE FRONT.

DAYS 3-7...

UPPER LOW WILL STILL BE SPINNING OFF TO OUR WEST AT THE START OF THE
PERIOD.  THE GFS BRINGS THE FRONT THROUGH MOST OF THE CWA BEFORE
MIDNIGHT SUNDAY NIGHT, WHILE THE ECMWF IS A BIT SLOWER.  AT ANY
RATE, IT LOOKS LIKE THERE WILL BE GOOD THUNDERSTORM DEVELOPMENT NEAR
AND ALONG THAT BOUNDARY, SO WENT WITH HIGH CHANCE TO LIKELY
POPS ACROSS OUR FAR EASTERN CWA.  SFC HIGH PRESSURE SHOULD BUILD IN
BEHIND THE FRONT AND WE SHOULD SEE SOME SUBSIDENCE.  HOWEVER, WITH
THE UPPER LOW STILL OFF TO THE WEST WILL CONTINUE WITH THE 20 POPS
THROUGH MONDAY NIGHT AND TUESDAY.  THE 06Z GFS AND ECMWF WERE ALSO A
BIT SLOWER ON FINALLY EJECTING THE TROUGH THROUGH THE PLAINS,
HOLDING OFF UNTIL WEDNESDAY.  GIVEN THAT SATELLITE WINDS SHOWED A
GOOD 120 TO 140KT JET ON THE BACKSIDE OF THE TROUGH, MORE DIGGING
AND A SLIGHTLY SLOWER SOLUTION SEEM REASONABLE.  ENSEMBLES ARE ALSO
A BIT SLOWER AND BRING THE SYSTEM OUT WEDNESDAY.  EXTENDED SOME LOW
POPS THROUGH TUESDAY NIGHT AND WEDNESDAY, WITH THE HIGHER VALUES IN
THE EAST.

CONDITIONS SHOULD START TO QUIET DOWN AS THE TROUGH FINALLY MOVES
EAST AND SHORTWAVE RIDGING BUILDS IN BY LATE WEEK.  THE 06Z GFS WAS
TRYING TO BRING ANOTHER WEAK SHORTWAVE THROUGH THE DESERT SOUTHWEST
AND TOWARDS THE PLAINS BY FRIDAY.  HOWEVER, THE 12Z RUN, ENSEMBLES
AND THE ECMWF WERE NOT AS STRONG WITH THIS SYSTEM, SO WILL LEAVE
FRIDAY DRY FOR NOW.  THE WARM AND DRY WEATHER SHOULD CONTINUE INTO
THE FIRST PART OF THE WEEKEND BEFORE ENSEMBLE MEANS ALL HAVE ANOTHER
TROUGH DIGGING INTO THE WEST AND RETURNING THE PLAINS TO
SOUTHWESTERLY FLOW.

&&

.AVIATION...

MVFR CONDITIONS WILL PERSIST IN AT THE KHYS TERMINAL FOR ANOTHER
HOUR OR SO BEFORE THE STRATUS SCATTERS OUT.  THUNDERSTORM
DEVELOPMENT WILL START THIS EVENING ALONG A DRYLINE THAT IS EXPECTED
TO SET UP NEAR KDDC, AS WELL AS NEAR A FRONT EXTENDING ACROSS THE
NORTHWESTERN CWA.  ACTIVITY IS EXPECTED TO BE FAIRLY SCATTERED, SO
WILL KEEP VATS IN THE TAFS AND UPDATE AS NEEDED.  STRATUS SHOULD
BEGIN TO REDEVELOP ACROSS MOST OF THE FORECAST AREA BY EARLY MORNING,
WITH CONDITIONS RETURNING TO MVFR AT THE TAF SITES. SOME IFR IS
NOT OUT OF THE QUESTION, PARTICULARLY AT KHYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  66  83  61  72 /  20  40  60  60
GCK  64  82  57  68 /  10  30  50  50
EHA  56  79  50  65 /   0  10  40  40
LBL  64  84  58  69 /   0  30  50  50
HYS  66  81  63  73 /  30  40  60  60
P28  68  83  65  77 /  30  30  60  60

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN02/26
Hazardous weather outlook, May 4, 4:01 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
401 PM CDT FRI MAY 4 2007

KSZ065-066-079>081-089-090-052115-
PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER-
401 PM CDT FRI MAY 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE AFTER 5 PM AND INTO
THE EVENING HOURS. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS. THESE STORMS WILL ALSO BE
CAPABLE OF PRODUCING TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AFTERNOON
AND EVENING. STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING
LARGE HAIL, DAMAGING WINDS AND TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED AFTER 5 PM.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ043>045-063-064-076>078-086>088-052115-
SCOTT-LANE-NESS-FINNEY-HODGEMAN-HASKELL-GRAY-FORD-SEWARD-MEADE-
CLARK-
401 PM CDT FRI MAY 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A VERY SLIGHT CHANCE FOR THUNDERSTORMS TO DEVELOP THIS
EVENING. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO COULD ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED ON SATURDAY.
STORMS WILL DEVELOP BY EARLY AFTERNOON. VERY LARGE HAIL AND
TORNADOES ARE EXPECTED WITH THE STRONGEST STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY AFTER 6 PM.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ061-062-074-075-084-085-052115-
HAMILTON-KEARNY-STANTON-GRANT-MORTON-STEVENS-
401 PM CDT FRI MAY 4 2007 /301 PM MDT FRI MAY 4 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS EVENING. SEVERE
WEATHER IS NOT ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ030-031-046-052115-
TREGO-ELLIS-RUSH-
401 PM CDT FRI MAY 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS
AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS MAY DEVELOP AFTER 7 PM. THESE STORMS COULD
BE SEVERE WITH LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED ON SATURDAY.
STORMS WILL DEVELOP BY EARLY AFTERNOON. VERY LARGE HAIL AND
TORNADOES ARE EXPECTED WITH THE STRONGEST STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED AFTER 7 PM.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

GERARD

In the hours before

Local storm report, May 4, 7:42 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
742 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             S ASHLAND               37.19N 99.77W
05/04/2007  E1.75 INCH       CLARK              KS   LAW ENFORCEMENT

&&

BURGERT
Local storm report, May 4, 7:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
744 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             ASHLAND                 37.19N 99.77W
05/04/2007  E1.75 INCH       CLARK              KS   LAW ENFORCEMENT

            HAIL WAS ON SOUTH SIDE ASHLAND

&&

MB
Local storm report, May 4, 7:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
749 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             13 SE ASHLAND           37.05N 99.60W
05/04/2007  E1.00 INCH       CLARK              KS   TRAINED SPOTTER

&&

GERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:27 PM CDTSevere Thunderstorm WarningDDCClark48 min
May 4, 8:08 PM CDTSevere Thunderstorm WarningDDCClark, Comanche52 min
May 4, 8:13 PM CDTTornado WarningDDCClark, Comanche32 min
May 4, 8:32 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pawnee43 min
May 4, 8:38 PM CDTTornado WarningDDCClark, Comanche37 min
May 4, 8:51 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Kiowa39 min
May 4, 8:55 PM CDTTornado WarningDDCClark, Comanche, Kiowa35 min
May 4, 9:11 PM CDTSevere Thunderstorm WarningDDCEllis, Trego19 min
May 4, 9:12 PM CDTSevere Thunderstorm WarningDDCPawnee19 min
May 4, 9:19 PM CDTTornado Warning EmergencyDDCKiowa41 min
May 4, 9:23 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman52 min
May 4, 9:45 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush45 min
May 4, 9:50 PM CDTTornado WarningDDCEdwards, Kiowa40 min
May 4, 10:14 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Pawnee, Rush46 min
May 4, 10:24 PM CDTTornado WarningDDCEdwards, Kiowa, Pratt, Stafford36 min
May 4, 10:29 PM CDTSevere Thunderstorm WarningDDCEllis, Rush31 min
May 4, 10:46 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego44 min
May 4, 10:54 PM CDTTornado WarningDDCEdwards, Pratt, Stafford36 min
May 4, 11:22 PM CDTTornado WarningDDCEdwards, Pawnee, Stafford38 min
May 4, 11:23 PM CDTSevere Thunderstorm WarningDDCTrego9 min
May 4, 11:39 PM CDTSevere Thunderstorm WarningDDCRush36 min
May 5, 12:01 AM CDTSevere Thunderstorm WarningDDCPawnee29 min
May 5, 12:04 AM CDTTornado WarningDDCStafford41 min
May 5, 12:25 AM CDTSevere Thunderstorm WarningDDCPawnee, Rush50 min
May 5, 12:42 AM CDTSevere Thunderstorm WarningDDCEllis18 min
May 5, 10:08 AM CDTWind AdvisoryDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 18 more9 hr
May 5, 12:15 PM CDTSevere Thunderstorm WarningDDCHodgeman45 min
May 5, 12:28 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Meade47 min
May 5, 12:46 PM CDTSevere Thunderstorm WarningDDCNess, Trego44 min
May 5, 1:01 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Trego44 min
May 5, 1:16 PM CDTSevere Thunderstorm WarningDDCClark, Ford44 min
May 5, 1:28 PM CDTSevere Thunderstorm WarningDDCClark47 min
May 5, 1:37 PM CDTSevere Thunderstorm WarningDDCEllis38 min
May 5, 1:58 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Pawnee, Rush31 min
May 5, 1:58 PM CDTSevere Thunderstorm WarningDDCFord47 min
May 5, 2:10 PM CDTSevere Thunderstorm WarningDDCRush35 min
May 5, 2:12 PM CDTSevere Thunderstorm WarningDDCEllis33 min
May 5, 2:17 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Kiowa28 min
May 5, 2:38 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Pawnee37 min
May 5, 2:44 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Kiowa46 min
May 5, 2:50 PM CDTSevere Thunderstorm WarningDDCClark, Comanche40 min
May 5, 3:13 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush47 min
May 5, 3:29 PM CDTSevere Thunderstorm WarningDDCComanche, Kiowa46 min
May 5, 4:16 PM CDTSevere Thunderstorm WarningDDCPratt44 min
May 5, 4:38 PM CDTTornado WarningDDCPratt37 min
May 5, 4:58 PM CDTTornado WarningDDCPratt, Stafford32 min
May 5, 5:03 PM CDTSevere Thunderstorm WarningDDCFord, Kiowa27 min
May 5, 5:13 PM CDTTornado WarningDDCEdwards, Kiowa32 min
May 5, 5:22 PM CDTTornado WarningDDCStafford23 min
May 5, 5:25 PM CDTSevere Thunderstorm WarningDDCClark, Comanche50 min
May 5, 5:29 PM CDTTornado WarningDDCStafford31 min
May 5, 5:30 PM CDTTornado WarningDDCEdwards30 min
May 5, 5:34 PM CDTTornado WarningDDCClark, Comanche26 min
May 5, 5:46 PM CDTSevere Thunderstorm WarningDDCFord, Kiowa44 min
May 5, 5:59 PM CDTTornado WarningDDCStafford16 min
May 5, 6:01 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee44 min
May 5, 6:07 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Kiowa38 min
May 5, 6:13 PM CDTTornado WarningDDCPawnee32 min
May 5, 6:28 PM CDTTornado WarningDDCPawnee16 min
May 5, 6:37 PM CDTTornado WarningDDCComanche, Kiowa23 min
May 5, 6:41 PM CDTTornado WarningDDCKiowa34 min
May 5, 6:57 PM CDTTornado WarningDDCEdwards, Pawnee48 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.